Alert archive / Michigan / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 35, NWS Gaylord, MI

July 31, 2013Chippewa County, Mackinac County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jul 31, 2013, 5:44 PM EDT for Chippewa County, Mackinac County, Michigan. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2013, 5:44 PM EDT (21:44 UTC)
Expired
Jul 31, 2013, 6:45 PM EDT
In force
61 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chippewa County, MI, Mackinac County, MI

The radar

The NCL Michigan radar (KAPX), 124 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 9.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2013-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2013-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1694 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WUUS53 KAPX 312144
SVRAPX
MIC033-097-312245-
/O.NEW.KAPX.SV.W.0035.130731T2144Z-130731T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
544 PM EDT WED JUL 31 2013

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL CHIPPEWA COUNTY IN EASTERN UPPER MICHIGAN...
  EASTERN MACKINAC COUNTY IN EASTERN UPPER MICHIGAN...

* UNTIL 645 PM EDT

* AT 539 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GARNET...AND
  MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  EPOUFETTE...TROUT LAKE...BREVORT...EAST LAKE...MORAN...ALLENVILLE
  AND HESSEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIND GUSTS OF 60 MPH AND 
NICKEL SIZED HAIL.  FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON 
THE LOWEST FLOOR OF A BUILDING.

&&

LAT...LON 4608 8435 4593 8443 4599 8450 4595 8453
      4602 8455 4604 8466 4598 8467 4599 8463
      4596 8461 4596 8472 4591 8472 4604 8514
      4604 8520 4609 8534 4609 8541 4625 8533
TIME...MOT...LOC 2143Z 289DEG 28KT 4615 8524

HAIL...1.00IN
WIND...60MPH

$$




JPB
2 follow-up statements
543 
WWUS53 KAPX 312202
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
602 PM EDT WED JUL 31 2013

MIC033-097-312245-
/O.CON.KAPX.SV.W.0035.000000T0000Z-130731T2245Z/
MACKINAC MI-CHIPPEWA MI-
602 PM EDT WED JUL 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CHIPPEWA AND EASTERN MACKINAC COUNTIES UNTIL 645 PM EDT...

AT 558 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF EPOUFETTE...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED. THIS STORM HAS A HISTORY OF PRODUCING HAIL
         UP TO NICKEL SIZED...ALONG WITH WIND GUSTS TO 60 MPH.  MEDIA
         REPORTS INDICATE DOWNED POWER LINES IN ENGADINE.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TROUT LAKE...BREVORT...EAST LAKE...MORAN...ALLENVILLE AND HESSEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4606 8527 4621 8511 4608 8435 4593 8443
      4599 8450 4595 8453 4602 8455 4604 8466
      4598 8467 4599 8463 4596 8461 4596 8472
      4591 8472 4604 8514 4604 8520
TIME...MOT...LOC 2201Z 289DEG 28KT 4611 8507

HAIL...0.88IN
WIND...60MPH

$$




JPB
715 
WWUS53 KAPX 312223
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
623 PM EDT WED JUL 31 2013

MIC033-097-312233-
/O.CAN.KAPX.SV.W.0035.000000T0000Z-130731T2245Z/
MACKINAC MI-CHIPPEWA MI-
623 PM EDT WED JUL 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CHIPPEWA AND
EASTERN MACKINAC COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE 
WITH THIS THUNDERSTORM.

LAT...LON 4606 8527 4621 8511 4608 8435 4593 8443
      4599 8450 4595 8453 4602 8455 4604 8466
      4598 8467 4599 8463 4596 8461 4596 8472
      4591 8472 4604 8514 4604 8520
TIME...MOT...LOC 2223Z 289DEG 28KT 4609 8482

$$

JPB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:57 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jul 31, 3:57 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
357 PM EDT WED JUL 31 2013

.SYNOPSIS...
ISSUED AT 355 PM EDT WED JUL 31 2013

A WEAK COLD FRONT WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS
TO NORTHERN MICHIGAN TONIGHT...WITH THE BEST CHANCES FOR EASTERN
UPPER AND NORTHWEST LOWER. A WEAK DISTURBANCE WILL BRING LOW CHANCES
OF SHOWERS TO NORTHEAST LOWER AND THE EASTERN U.P. FOR
THURSDAY...WITH A SLIGHTLY BETTER CHANCE FOR SHOWERS AND
THUNDERSTORMS FOR ALL OF NORTHERN MICHIGAN AGAIN ON FRIDAY...AS
ANOTHER WEAK COLD FRONT MOVES THROUGH THE AREA. HIGH PRESSURE WILL
BRING FAIR WEATHER FOR THIS WEEKEND.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 355 PM EDT WED JUL 31 2013

FAST FLOW PATTERN CONTINUES ACROSS THE NORTHERN LAKES THIS
AFTERNOON...WITH LEAD SHORTWAVE TROUGH DAMPENING OUT AND MOVING OFF
TO THE EAST...WITH SECONDARY STRONGER SHORTWAVE AND ATTENDANT COLD
FRONT CUTTING INTO THE NORTHWEST LAKES. TOOK A WHILE...BUT
CONVECTION IS STARTING TO FIRE WITH THE LATTER FEATURES...MOST
NOTABLY ACROSS CENTRAL/EASTERN UPPER MICHIGAN WHERE A BROKEN LINE OF
THUNDERSTORMS HAS DEVELOPED IN THE LAST FEW HOURS. NOT MUCH TAKING
PLACE SOUTH OF THE BIG BRIDGE...WITH CLOUD COVER AND LACK OF
DYNAMICS IN WAKE OF FIRST WAVE PREVENTING ANY SHOWER/STORM
DEVELOPMENT. FORECAST CONCERNS CENTER ON SHOWER/STORM POTENTIAL THIS
EVENING...WITH ADDITIONAL LIGHT SHOWER CHANCES NEEDING ADDRESSING
FOR THURSDAY.

UPSTREAM COLD FRONT AND MID LEVEL SUPPORT EXPECTED TO CROSS NORTHERN
MICHIGAN THIS EVENING. JUST ENOUGH FORCING/LOW LEVEL CONVERGENCE TO
CONTINUE TO SUPPORT SHOWER AND STORM DEVELOPMENT ALONG THESE
FEATURES...AND WOULD EXPECT UPSTREAM ACTIVITY TO CONTINUE TO SLOWLY
CONGEAL THIS AFTERNOON. LACK OF PRE-FRONTAL DESTABILIZATION SHOULD
KEEP BOTH COVERAGE AND INTENSITY IN CHECK...AND WILL SIMPLY SPREAD A
BROKEN LINE OF SHOWERS/EMBEDDED STORMS FROM NORTHWEST TO SOUTHEAST
ACROSS THE REGION TONIGHT. ORGANIZED SEVERE WEATHER DEFINITELY NOT
EXPECTED...BUT SUPPOSE AN ISOLATED STRONGER STORM IS POSSIBLE
THROUGH THE REMAINDER OF THIS AFTERNOON...ESPECIALLY ACROSS EASTERN
UPPER MICHIGAN. SHOWER THREAT EXPECTED TO END DURING THE EARLY
MORNING HOURS. POST-FRONTAL DRYING NOT OVERLY AGGRESSIVE...AND WITH
EXPECTED RAINS...FEEL PATCHY/AREAS OF FOG A GOOD BET DURING THE
EARLY MORNING HOURS.

THURSDAY EXPECTED TO START OFF DRY...WITH NEXT LOW AMPLITUDE FAST
MOVING WAVE SPREADING ACROSS OUR AREA DURING THE LATE MORNING AND
EARLY AFTERNOON. MOISTURE PROFILES LIMITED...AS IS ANY SPECIFIC LOW
LEVEL CONVERGENCE BOUNDARY (PERHAPS WEAK LAKE INFLUENCED BOUNDARY
SOUTH SIDE OF EASTERN UPPER). THAT SAID...MODEL DERIVED SOUNDINGS
NOT TOO TERRIBLE FOR SHOWER DEVELOPMENT...WITH STEEP LOW LEVEL LAPSE
RATES AND PROJECTED ML CAPE NEAR 500 J/KG. ABOVE PROBABLY A TOUCH
AGGRESSIVE...AND WITH NO WELL DEFINED LOW LEVEL CONVERGENCE
BOUNDARIES...WILL TEMPER INHERITED POPS SOME...FEATURING JUST LOW
CHANCE IN CLIMATOLOGICALLY FAVORED AREAS OF EASTERN UPPER AND
NORTHEAST LOWER MICHIGAN. WILL KEEP THUNDER OUT OF THE EQUATION FOR
NOW. TEMPERATURES REMAINING BELOW NORMAL...WITH HIGHS IN THE LOWER
AND MIDDLE 70S.

&&

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 355 PM EDT WED JUL 31 2013

THURSDAY NIGHT AND FRIDAY...A COLD FRONT ASSOCIATED WITH A STORM
SYSTEM OVER HUDSON BAY...WILL PUSH INTO THE WRN LAKES THURSDAY
EVENING BEFORE SLOWLY SWEEPING OVER THE STATE FRIDAY. HIGH PRESSURE
WILL THEN QUICKLY BUILD BACK INTO THE UPPER MIDWEST AND WESTERN
GREAT LAKES FRIDAY NIGHT...AS THE COLD FRONT EXITS EAST OF THE
REGION. MODEL SOUNDINGS AND MSTR PROGS SHOWING LIMITED MSTR WILL
HINDER PCPN AMOUNTS AND CHC'S OVR NRN MI THURSDAY NIGHT. HOWEVER
THERE WILL BE SOME MSTR INCREASE OVER THE CWA FRIDAY JUST IN ADVANCE
OF THE COLD APPROACHING FRONT. 850/500MB RH WILL INCREASE FROM
AROUND 40PCT THURSDAY NIGHT TO 80PCT FRIDAY...WHILE MODEL SOUNDINGS
SHOW PWAT VALUES INCREASING TO 90PCT FRIDAY. 850/500MB QVECTORS
SHOWING LIMITED CONVERGENCE WITH APPROACHING COLD FRONT...CONFINED
MAINLY TO RIGHT ALONG THE BOUNDARY.  OVERALL WILL KEEP MOST OF THE
FCST AREA DRY THURSDAY NIGHT...WITH BETTER CHANCES OF RAIN FRIDAY AS
BOUNDARY MOVES ACRS LAKE MICHIGAN. WILL MENTION HIGH TEMPS IN THE
MID 70S OVR THE CWA AIDED IN PART BY SOME SUN AND SOUTHWEST FLOW.

FOR THE WEEKEND...COOL UNSEASONAL CONDITIONS ARE EXPECTED ACRS THE
GREAT LAKES FOR THE FIRST WEEKEND IN AUGUST. AT UPPER LEVELS...
WHICH WILL RESEMBLE MORE THAT OF MID WINTER INSTEAD OF MID
SUMMER...A 500MB LOW WILL BECOME CENTERED OVER HUDSON BAY THROUGH
THE WEEKEND. WHILE AT THE SURFACE...AN AREA OF CANADIAN HIGH
PRESSURE WILL BUILD INTO THE NRN PLAINS AND GREAT LAKES THRU THE
WEEKEND. TEMPS WILL TREND BELOW NORMAL THRU SUNDAY...AS THE HUDSON
BAY 500MB LOW FORCES COLD 850MB TEMPS INTO THE REGION. 850MB TEMPS
WILL COOL FROM AROUND 11C FRIDAY TO BTWN 6C AND 8C BY SUNDAY.
CURRENT TRENDS CONT TO INDICATE DRY CONDS OVER NRN MI THIS WEEKEND
THOUGH SOME LAKE INFLUENCES ARE POSSIBLE. SUSPECT THE DRY AIR MOVING
INTO THE GREAT LAKES WILL LIMIT LAKE EFFECTS TO MAINLY CLOUDS...AS
850/500MB RH DIMINISHES TO UNDER 40 PCT. WILL KEEP AFTN TEMPS COOL
THROUGH THE WEEKEND...IN THE UPPER 60S TO LOWER 70S ACRS NRN MI...
AS 850MB TEMPS FALL TO AROUND 6C.

MONDAY THROUGH WEDNESDAY...UNSEASONABLY COOL TREND TO LINGER ACRS
THE NORTHERN GREAT LAKES REGION THRU MID WEEK...AS BROAD UPPER
TROUGH FROM THE WEEKEND LINGERS ACRS THE GREAT LAKES. 850MB TEMPS
LINGER AROUND 6C TO BEGIN THE UPCOMING WORK WEEK...KEEPING AFTN HIGHS
IN THE LOWER 70S. SMALL CHANCES OF SHOWERS WILL EXIST THROUGH THE
PERIOD...AS HIGH PRESSURE FROM THE WEEKEND EXITS EAST AND A WEAK
SYSTEM TRIES TO ORGANIZE OVER THE NRN PLAINS AND UPPER MIDWEST.
PCPN AMOUNTS AND CHC WILL BE HINDERED GREATLY BY LIMITED MOISTURE
AS 850/500MB RH REMAINS AROUND 60PCT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 140 PM EDT WED JUL 31 2013

UPSTREAM COLD FRONT EXPECTED TO SWEEP ACROSS THE TAF SITES THIS
EVENING...KICKING OFF A FEW SHOWERS AND STORMS AS IT DOES SO.
CONFIDENCE ON IMPACTS OF SUCH VERY LOW...SO WILL TENTATIVELY COVER
WITH JUST VCSH WORDING AND KEEP VFR CONDITIONS. CLOUD COVER AND
SHOWER COVERAGE DEPENDENT...BUT COULD SEE FOG DEVELOPMENT THROUGH
THE EARLY MORNING HOURS. WILL START TO INCLUDE WITH BR
MENTION...REFRAINING FROM GOING TOO AGGRESSIVE AT THIS TIME. ANY
FOG/BR EXPECTED TO LIFT RATHER RAPIDLY THURSDAY MORNING. LIGHT
WINDS TO CONTINUE.

&&

.MARINE...
ISSUED AT 355 PM EDT WED JUL 31 2013

LIGHT TO MODERATE SOUTHWEST FLOW WILL VEER WEST OVERNIGHT
BEHIND COLD FRONT PASSAGE. SOME SHOWERS/STORMS POSSIBLE ALONG THIS
FRONT...PERHAPS PRODUCING SOME LOCALIZED GUSTY WINDS. SUB ADVISORY
WINDS EXPECTED TO CONTINUE INTO THIS WEEKEND.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&

SYNOPSIS...NS
SHORT TERM...MB
LONG TERM...SR
AVIATION...MB
MARINE...MB
Hazardous weather outlook, Jul 31, 4:01 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
401 PM EDT WED JUL 31 2013

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
011200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
401 PM EDT WED JUL 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTHERN
MICHIGAN THIS EVENING. ALTHOUGH SEVERE STORMS ARE NOT EXPECTED...
SOME OF THE STRONGER ACTIVITY MAY PRODUCE WIND GUSTS TO 40 MPH AND
PEA SIZE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/APX.

MSB

In the hours before

Special weather statement, Jul 31, 4:43 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
443 PM EDT WED JUL 31 2013

MIZ008-015-312145-
CHIPPEWA MI-MACKINAC MI-
443 PM EDT WED JUL 31 2013

...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS...

AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HULBERT TO 13 MILES
WEST OF STEUBEN...AND MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY DOWNPOURS.

THESE STORMS WILL AFFECT...
PLATT LAKE...HULBERT...ECKERMAN...STRONGS...BAYVIEW CAMPGROUND...
RACO...AND CURTIS.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY WITH RAINFALL RATES IN EXCESS OF 2
INCHES PER HOUR LOCALLY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JPB
Local storm report, Jul 31, 5:44 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
544 PM EDT WED JUL 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND GST     CURTIS                  46.20N 85.75W
07/31/2013  E60.00 MPH       MACKINAC           MI   BROADCAST MEDIA

            ESTIMATED 60 MPH WINDS AT CURTIS WITH PEA TO NICKEL SIZED
            HAIL. MEASURED 1.25 INCHES OF RAIN IN 35 MINUTES.

&&

SCHWARTZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 5:04 PM EDTSevere Thunderstorm WarningAPXMackinac41 min
Jul 31, 5:25 PM EDTSpecial Marine WarningAPX80 min
Jul 31, 6:05 PM EDTSpecial Marine WarningAPX85 min
Jul 31, 7:13 PM EDTSpecial Marine WarningAPX92 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.